# SDR AALA202401083961

- Difficulty date: January 7, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 32,724 hours, 4,333 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOCK DOOR LIGHT DISAGREES WITH DOOR LOCK STATUS (3F1RC). CHECKED AND FOUND LAV DOOR LATCH PLATE, ITEM 180 OF IPD 25-41-98-54Y-941, INSTALLED BACKWARDS. CORRECTED INSTALLATION AND ADJUSTED PER CMM 25-43-73
